Approximation by Polynomials in Two Complex Variables.
Mathematische Annalen, Tome 246 (1979), pp. 225-232
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
polynomial convexity, approximation with respect to a Lipschitz norm, Lipschitz classes, uniform convergence
@article{MAN_1979__246_163340,
author = {Anthony G. O'Farrell and Kenneth J. Preskenis},
title = {Approximation by {Polynomials} in {Two} {Complex} {Variables.}},
journal = {Mathematische Annalen},
pages = {225--232},
year = {1979},
volume = {246},
zbl = {0445.32013},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__246_163340/}
}
Anthony G. O'Farrell; Kenneth J. Preskenis. Approximation by Polynomials in Two Complex Variables.. Mathematische Annalen, Tome 246 (1979), pp. 225-232. http://geodesic.mathdoc.fr/item/MAN_1979__246_163340/